# SDR 2008UALA02862

- Difficulty date: May 18, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STRINGER CLIP BENT AT BS 400 AND STRINGER S-24R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED STRINGER CLIP AND REPLACED IT WITH NEW CLIP.
